# SDR FDEA201606292186

- Difficulty date: June 29, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 78,836 hours, 19,594 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC0503503
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, OTBD FWD HINGE, WING SIDE, LOWER MOUNT OTBD HOLE SURFACE CORRODED.  REWORKED AND FOUND EXCEEDED LIMIT IAW CMM 57-44-09.  EXISTING THICKNESS: 0.400", MATERIAL REMOVED: 0.006", FWD FACE; 0.023", AFT FACE, REMAINING THICKNESS: 0.371".  MINIMUM ALLOWABLE THICKNESS: 0.408".  REPAIR SHIM FABRICATED AND INSTALLED IAW EA: 1-5750-T0326401, PART 1, STEP 1, TITLE: WINGS, FLIGHT SURFACES, EO 1- 5750-7-5002, LT WING, OTBD FLAP, OTBD HINGE ASSY, WING SIDE, CORROSION REPAIR.   REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.  REFER TO WRI: 57504779 FOR WORK DETAILS.
